Genexa - Kids' Allergy Liquid, 4 fl ozBrand - Genexa
Genexa Kids' Allergy Liquid is a natural, Natural, organic citrus and agave syrup flavor allergy remedy containing Diphenhydramine HCL. Organic and non-GMO.
- Organic Citrus and Agave Flavor
Genexa Kids' Allergy Liquid is an easy-to-take, easy-to-dose liquid medication for children. It contains Diphenhydramine HCL (the active ingredient), organic agave syrup, natural citrus extract, purified water, and nothing else. You can be sure that the medicine you are giving your child is all medicine, no-nonsense. Suitable for vegans.
Take 1 dose every 4 to 6 hours while symptoms persist, or as directed by a doctor. Do not exceed 6 doses in 24 hours. Excitability may occur in children.
Diphenhydramine HCL 12.5 mg, Agave Syrup*, Natural Citrus Extract, Purified Water.